MathSciNet Relay Station
MathSciNet bibliographic data
MR1432060 22E25 (22E30 31C05 43A80 60J15 60J50)
Raugi, Albert Fonctions harmoniques positives sur certains groupes de Lie résolubles connexes. (French) [Positive harmonic functions on certain connected solvable Lie groups] Bull. Soc. Math. France 124 (1996), no. 4, 649–684.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement